# SDR QXEA2021060400280

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 30,273 hours, 32,628 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON ADDING POWER DURING T/O, MASTER CAUTION CHIME,DID NOT SEE ANY CAUTION LIGHTS ILLUMINATE.UPON STOWING SPOILERS AFTER REJECTED TAKEOFF CLEARING RWY,MASTER CAUTION CHIME,AND MOMENTARY LIGHT ILLUMINATE SEE WHICH REDEPLOYED SPOILERS AND STOWED SEVERAL TIMES.CAUTION CHIMED ONCE MORE THEN WORKED AS NORMAL REMOVED FROM SERVICE. COMPLIED WITH FIM TASK 27-60-00-810-804 ROLL SPLR INBD PERFORMED OPS TEST OF THE GRND SPLR SYST27-62-00-710-801 OPS CHECKS GOOD,PERFORMED ALSO FO GRND SPLR SWITCHES IN THE PWR LEVER MODULE 27-62-00-710-803.OPS CHECKS GOOD. RETURNED TO SERVICE.
